Lp-Sobolev regularity for integral operators over certain hypersurfaces

Ya-Ryong Heo, Sunggeum Hong, Chan Woo Yang

Research output: Contribution to journalArticle

Abstract

In this paper we establish sharp Lp-regularity estimates for averaging operators with convolution kernel associated to hypersurfaces in ℝd(d ≥ 2) of the form y → (y,γ(y)) where y ∈ ℝd-1 and γ(y) = Σd-1 i=1±|yi|m i with 2 ≤ m1 ≤ · · · ≤ md-1.

Original languageEnglish
Pages (from-to)965-978
Number of pages14
JournalBulletin of the Korean Mathematical Society
Volume51
Issue number4
DOIs
Publication statusPublished - 2014 Jan 1

Fingerprint

Averaging Operators
Integral Operator
Hypersurface
Convolution
Regularity
kernel
Estimate
Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Lp-Sobolev regularity for integral operators over certain hypersurfaces. / Heo, Ya-Ryong; Hong, Sunggeum; Yang, Chan Woo.

In: Bulletin of the Korean Mathematical Society, Vol. 51, No. 4, 01.01.2014, p. 965-978.

Research output: Contribution to journalArticle

@article{b1f913ab6ea1437aa43cd7e848522bec,
title = "Lp-Sobolev regularity for integral operators over certain hypersurfaces",
abstract = "In this paper we establish sharp Lp-regularity estimates for averaging operators with convolution kernel associated to hypersurfaces in ℝd(d ≥ 2) of the form y → (y,γ(y)) where y ∈ ℝd-1 and γ(y) = Σd-1 i=1±|yi|m i with 2 ≤ m1 ≤ · · · ≤ md-1.",
author = "Ya-Ryong Heo and Sunggeum Hong and Yang, {Chan Woo}",
year = "2014",
month = "1",
day = "1",
doi = "10.4134/BKMS.2014.51.4.965",
language = "English",
volume = "51",
pages = "965--978",
journal = "Bulletin of the Korean Mathematical Society",
issn = "1015-8634",
publisher = "Korean Mathematical Society",
number = "4",

}

TY - JOUR

T1 - Lp-Sobolev regularity for integral operators over certain hypersurfaces

AU - Heo, Ya-Ryong

AU - Hong, Sunggeum

AU - Yang, Chan Woo

PY - 2014/1/1

Y1 - 2014/1/1

N2 - In this paper we establish sharp Lp-regularity estimates for averaging operators with convolution kernel associated to hypersurfaces in ℝd(d ≥ 2) of the form y → (y,γ(y)) where y ∈ ℝd-1 and γ(y) = Σd-1 i=1±|yi|m i with 2 ≤ m1 ≤ · · · ≤ md-1.

AB - In this paper we establish sharp Lp-regularity estimates for averaging operators with convolution kernel associated to hypersurfaces in ℝd(d ≥ 2) of the form y → (y,γ(y)) where y ∈ ℝd-1 and γ(y) = Σd-1 i=1±|yi|m i with 2 ≤ m1 ≤ · · · ≤ md-1.

UR - http://www.scopus.com/inward/record.url?scp=84905671666&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84905671666&partnerID=8YFLogxK

U2 - 10.4134/BKMS.2014.51.4.965

DO - 10.4134/BKMS.2014.51.4.965

M3 - Article

AN - SCOPUS:84905671666

VL - 51

SP - 965

EP - 978

JO - Bulletin of the Korean Mathematical Society

JF - Bulletin of the Korean Mathematical Society

SN - 1015-8634

IS - 4

ER -